Let be a metric measure space satisfying the doubling, reverse doubling and non-collapsing conditions, and be a self-adjoint operator on whose heat kernel satisfy the small-time Gaussian upper bound, H"{o}lder continuity and Markov property. In this paper, we give characterizations of inhomogeneous “classical” and “non-classical” Besov and Triebel-Lizorkin spaces associated to in terms of continuous Littlewood-Paley and Lusin area functions defined by the heat semigroup, for complete range of indices. This extends related classical results for Besov and Triebel-Lizorkin spaces on to more general setting, and extends corresponding results in [Trans. Amer. Math Soc. 367 (2015), 121-189] to complete range of indices.

生成讲解博客的中文版本

生成AI智能校验的中文版本